# SDR AALA201909109005

- Difficulty date: September 8, 2019
- Submitted: September 10, 2019
- Operation: Air carrier
- Aircraft: N8009T
- Make and model: Airbus A319-115
- Aircraft serial: 5788
- Aircraft time: 16,627 hours, 7,957 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: CABIN PRESSURE V/S FLUCTUATE )+/- 450 UP AND DOWN CONTINUOUSLY IN FLIGHT TA CRUISE FL 370. SYS 1 AND SYS 2 BOTH OSCILLATE. OUTFLOW VALVE OSCILLATES. CABIN ALT WITHIN PARAMETERS, NO ECAM MEMOS OR CAUTIONS. ACCOMPLISHED OPERATIONAL TEST OF THE PRESSURE CONTROL AND MONITORING CPC 1 AND CPC 2 TEST OK, IAW AMM 21-31-00-710-002-A NO FAULTS NOTED.
